# SDR GLBA20100330F

- Difficulty date: March 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 27,977 hours, 33,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 288-335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX, THE BELLY SKIN WAS FOUND BUCKLED IN NUMEROUS SPOTS BETWEEN THE FWD AND AFT SPAR FROM APPROX FS 288 TO 335, 32" FROM CENTERLINE.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-013.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
